I was just wondering if anyone had any pregnancy symptoms while coming off the depo shot? ... My last shot was in April 2013 and June 22nd 2013 I had a period ... but now I'm having severe pregnancy symptoms (morning sickness, constipation, sore breasts and nipples... ) is this all normal for depo withdrawls?
I'm assuming you've taken a pregnancy test & know for sure that you aren't pregnant, in which case yes, it is the case that coming off Depo can cause these sorts of symptoms.
Your hormones are basically all over the place, as your body tries to re-balance them. You can have all sorts of hormonal symptoms for quite some time after coming off Depo, so much so that the body can sometimes take up to 18 months to get to a point where it is fertile once again.
I would talk to your doctor to rule out other causes, & to perhaps get something to relieve the nausea & any other particularly unpleasant symptoms. You should find that it doesn't take too long to settle down.
For me, my hormones didn't re-balance themselves & I had a lot of issues, but I think I was probably just unlucky. I found a herbal remedy that helped balance my hormones (Agnus Castus), but I would ensure your doctor has ruled out any other causes, before considering using any other product on your body.
In short, what I'm saying is it's probably just going to take time to rebalance your hormones, but a check-up with a professional who can rule out other causes, for peace of mind, would be sensible.
Hope that helps a bit x
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Ok well I got my period Nov 6-11 and on the 20 I got my depo shot and that same night
Posted 6 Jan 2014 • 2 answers
Posted 26 Dec 2014 • 1 answer
Posted 13 Jan 2015 • 1 answer
Was on depo provera for a year. Came off of it in Jan. Light period for 2 days, could I be pregnant?
Posted 6 Apr 2015 • 2 answers
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer